- Reviewed by Christopher P. Cannon, MD, Editor in Chief, Harvard Heart Letter; Editorial Advisory Board Member, Harvard Health Publishing
Q. For more than a year, I've been carrying a small vial of nitroglycerin pills to use in case of angina. But when I checked the bottle recently, I discovered that the jostling in my pocket had reduced them to a fine dust. How can I avoid this problem?
A. First, it's good news that you haven't needed to use your nitroglycerin pills! But to be on the safe side, you could consider switching to the spray version of this drug, which will eliminate the problem you describe.
To continue reading this article, you must log in.
Subscribe to Harvard Health Online for immediate access to health news and information from Harvard Medical School.
- Research health conditions
- Check your symptoms
- Prepare for a doctor's visit or test
- Find the best treatments and procedures for you
- Explore options for better nutrition and exercise
I'd like to receive access to Harvard Health Online for only $4.99 a month.Sign Me Up
Already a member? Login ».
About the Author
Julie Corliss, Executive Editor, Harvard Heart Letter
About the Reviewer
Christopher P. Cannon, MD, Editor in Chief, Harvard Heart Letter; Editorial Advisory Board Member, Harvard Health Publishing
As a service to our readers, Harvard Health Publishing provides access to our library of archived content. Please note the date of last review or update on all articles.
No content on this site, regardless of date, should ever be used as a substitute for direct medical advice from your doctor or other qualified clinician.